Show simple item record

dc.creatorSoriano Arbizu, José Maríaes
dc.date.accessioned2017-05-23T08:06:57Z
dc.date.available2017-05-23T08:06:57Z
dc.date.issued1991
dc.identifier.issn0213-8743es
dc.identifier.urihttp://hdl.handle.net/11441/60287
dc.formatapplication/pdfes
dc.language.isoenges
dc.publisherUniversidad de Extremaduraes
dc.relation.ispartofExtracta Mathematicae, 6 (1), 20-23.
dc.rightsAttribution-NonCommercial-NoDerivatives 4.0 Internacional*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/*
dc.titleA special type of triangulations in numerical nonlinear analysises
dc.typeinfo:eu-repo/semantics/articlees
dc.type.versioninfo:eu-repo/semantics/publishedVersiones
dc.rights.accessrightsinfo:eu-repo/semantics/openAccesses
dc.contributor.affiliationUniversidad de Sevilla. Departamento de Análisis Matemáticoes
dc.relation.publisherversionhttps://dialnet.unirioja.es/descarga/articulo/118317.pdfes
idus.format.extent4 p.es
dc.journaltitleExtracta Mathematicaees
dc.publication.volumen6es
dc.publication.issue1es
dc.publication.initialPage20es
dc.publication.endPage23es

FilesSizeFormatViewDescription
A special type of triangulations ...278.3KbIcon   [PDF] View/Open  

This item appears in the following collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivatives 4.0 Internacional
Except where otherwise noted, this item's license is described as: Attribution-NonCommercial-NoDerivatives 4.0 Internacional